2015 Program of Events

SUNDAY, AUGUST 9

Please note their are no stands open on Sunday.

Time Event
2:00  PM Entering of Livestock (until 6:00 pm)
7:00  PM Vesper Services - Pavilion - by First Baptist Church Praise and Worship Group,  Candlelight by 4-H.  Collection given to Boy Scout Troop 43 and National Alliance of Mental Health.

MONDAY, AUGUST 10

Time Event
9:00 am Entering of Animals (until 1pm)
10:00 am Entering of Livestock (until 2:00 pm)
12:00 pm Entering of Exhibits, except 4-H & FFA exhibits (until 8:00 pm)
2:00 pm Weigh in
4:00 pm "Kiss FM" with Gary Crisman Live radio broadcast (until 6:00 pm) - sponsored by Columbia Montour Visitors Bureau and the Montour County Commissioners.
5:00 pm Market Livestock Weigh-In
5:00 pm Livestock Fitting Competition
5:00 pm Entertainment - "The Less Boys" - Pavilion (until 7:00 PM) - sponsored by Pepsi.
7:00 pm Youth Contests - Arena
7:00 pm 4X4 Vehicle Pull - Track
8:00 pm Entertainment - "Bluegrass Express Reunion" - Pavilion (until 10:00 PM)
8:00 pm Judging of Baked Goods
8:30 pm Old Fashion Contests - Arena

Monday, August 10, 2015
The Less Boys playing from 5:00 PM - 7:00 PM 

 

The Bluegrass Express playing from 8:00 PM - 10:00 PM

Back to Top

TUESDAY, AUGUST 11 

Time Event
9:00 am Exhibit Judging, except livestock & baked goods - Buildings closed during judging.
9:00 am Judging of Market Steers, Beef Cattle, Dairy Beef, Market Goats, Market Lambs, Breeding Sheep, with Master Exhibitor Judging to follow - Arena.
5:00 pm Cake & Pie Auction - Pavilion (50% of proceeds to benefit Boy Scout Troop 43 and National Alliance of Mental Health) - Pavilion
6:00 pm WILQ with Keith Kitchen and the Q Rooster - Live Radio Broadcast (until 8:00 pm) - sponsored by Columbia Montour Visitors Bureau and the Montour County Commissioners.
6:30 pm Entertainment - "Stained Grass Window " - Pavilion
7:00 pm Junior Dairy Fitting Competition-  Arena
7:00 pm Hot Stock (trophies sponsored by Dewart Livestock Market) , Pro farm, Super Farm, & Classic Tractor Pull - Track
8:00 pm Senior Diary Fitting Competition
8:30 pm Entertainment - "Stained Grass Window " - Pavilion

Tuesday August 11, 2015
Stained Grass Window

 stained grass window (380x286).jpg

 The story of how Stained Grass Window came to be is essentially that of a happy accident. Our origins lie at an event local to us called the Jerseytown shindig. This monthly jam provided the opportunity for a chance meeting between Mark Doncheski and Mary Hermann. Mary is an ER doctor with an interest in bluegrass and acoustic music. Mark had been playing bluegrass in an organized setting as a bass player for the band Dark Hollow. A third individual, Ken Shafranko, was fulfilling a long simmering ambition to learn the dobro and he, too, found himself at the same jam. The year was 1990 when these three made each other's acquaintance. At Mary's invitation they found themselves at her house from time to time just for the enjoyment of playing together. A fourth individual, Tom Harhart, would join these sessions. Tom was a fairly accomplished player on just about anything with strings from banjo to mandolin to guitar to dobro. And he could sing.

 

Back to Top

 

WEDNESDAY, AUGUST 12

Time Event
9:00 am Dairy Goat Judging - Arena
12 Noon Dairy Goat Master Exhibitor Contest - Arena
6:00 pm "B 98.3" - Live Radio Broadcast (until 8:00 pm) - sponsored by Columbia Montour Visitors Bureau and Montour County Commissioners.
6:00 pm Entertainment - "Top Shelf"  - Pavilion
6:30 pm Pet & Toy Parade - Forming in Arena at 6:00pm
7:00 pm The Great Monster Beef Challenge - Arena
7:00 pm Garden Tractor Pull - Track
8:00 pm Entertainment - "Top Shelf"  - Pavilion

Wednesday August 12, 2015
Top Shelf

 

 

 

Back to Top


THURSDAY, AUGUST 13 

Time Event
9:00 am Dairy Cattle Judging - Arena
6:00 pm VIP Mini Horse Showmanship Contest - Arena
6:00 pm Entertainment - "Jesse Wade Gang" - Pavilion - sponsored by Sunset Ice Cream
7:00 pm Four Wheel ATV Pull - Track - trophies sponsored by Kurtz Motorsports.
7:30 pm Kiddie Pedal Pull - Arena
8:00 pm Entertainment - "Jesse Wade Gang" - Pavilion - sponsored by Sunset Ice Cream

Thursday August 13, 2015
Jesse Wade Gang

 

 

FRIDAY, AUGUST 14

Time Event
10:00 am 4-H & FFA Presentations & Public Speaking Contest
1:00 pm Supreme Showmanship Contest - Arena
5:00 pm Milking Contest with County Commissioners - Arena
6:00 pm Crosswinds Martial Arts Demonstration with crowd participation - Arena (until 8:00 PM)
6:00 pm Entertainment - "Gospel Band" - Pavilion
6:00 pm Light Weight Horse Pull - Track - sponsored by Clark's Ag Center
8:00 pm Heavyweight Horse Pulls - Track - sponsored by Clark's Ag Center
8:00 pm Entertainment - "Gospel Band" - Pavilion
9:00 pm Fire works by Hot Shotz Pyrotechnics (Sponsored by PPL Corp & Its Affiliates)** - Track - following the Heavyweight Horse Pulls
11:00 pm Cattle may be removed from Fairgrounds

Friday August 14, 2015
Gospel Bond

 

 

 

SATURDAY, AUGUST 15

Time Event

12:00 pm
to
4:00 pm

FLEECE TO SHAWL CONTEST & WOOL DAY EVENT with Susquehanna Spinners & Weavers - Arena - co-sponsors Burkholder's Market and Bur-St Landscape
12:00 Noon Farm Stock Tractor Pulling Contest - Track
6:00 pm Entertainment - "The Joe Murray Band" - Sponsored by Turbotville National Bank - Pavilion
6:00 pm Mini Horse Pull - 32" and under - Arena
6:00 pm Mini Horse Pull - 34" and under (sponsored by CMVB) - Arena
6:00 pm Mini Horse Pull - 36" and under - Arena
6:00 pm Mini Horse Pull - 38" and under - Arena
8:00 pm Entertainment - "The Joe Murray Band" - Sponsored by Turbotville National Bank - Pavilion
9:00 pm Exhibits may be removed from Fairgrounds must have exhibit stubs

Saturday August 15, 2015
The Joe Murray Band

Joe Murray Band 

 The Joe Murray Band.

 

* Events sponsored by Grant from Montour County Commissioners & Columbia Montour Visitors Bureau
** Rain date for Fireworks will be Saturday August 15, at 9:00 pm

Updated 4/15/2015